RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1055–1082 (Mi izv3040)  

This article is cited in 4 scientific papers (total in 4 papers)

The factorization problem for operator functions

I. Ts. Gokhberg


Full text: PDF file (2499 kB)

Bibliographic databases:
Received: 06.07.1963

Citation: I. Ts. Gokhberg, “The factorization problem for operator functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1055–1082

Citation in format AMSBIB
\Bibitem{Gok64}
\by I.~Ts.~Gokhberg
\paper The factorization problem for operator functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1055--1082
\mathnet{http://mi.mathnet.ru/izv3040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=174994}
\zmath{https://zbmath.org/?q=an:0202.42603}


Linking options:
  • http://mi.mathnet.ru/eng/izv3040
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1055

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, “Faktorizatsiya operator-funktsii, nepreryvnykh po Gelderu”, UMN, 27:6(168) (1972), 253–253  mathnet  mathscinet  zmath
    2. I. Ts. Gokhberg, J. Laiterer, “Canonical factorization of continuous operator functions relative to the circle”, Funct. Anal. Appl., 6:1 (1972), 65–66  mathnet  crossref  mathscinet  zmath
    3. V. A. Malyshev, “Faktorizatsiya funktsii so znacheniyami v algebrakh mnogomernykh teplitsevykh operatorov”, UMN, 28:2(170) (1973), 237–238  mathnet  mathscinet  zmath
    4. G. V. Radzievskii, “Multiple completeness of root vectors of a Keldysh pencil perturbed by an operator-valued function analytic in a disc”, Math. USSR-Sb., 20:3 (1973), 323–347  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:210
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019